MAUDE Adverse Event Report: GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY

GN HEARING A/S GN RESOUND; HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Model Number 20686320
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A dhr review have been completed.No deviation or changes were found during manufacturing of the device.This is an initial report.
 
Event or Problem Description
Sf (b)(4).It has been reported- batteries are leaking fluids inside casing.Based on the available information, the event is considered reportable as the malfunction may lead to, or might led to, death or a serious injury if it were to recur.The product has been replaced.This is an initial report.
 
Additional Manufacturer Narrative
Manufacturer's ref# sf (b)(4).A dhr review have been completed.No deviation or changes were found during manufacturing of the device.Additional information: device investigation conclusion: there is some residues of dirt in one of the devices, the other seems to be clean inside.The identification of the foreign matter is pending.Both devices can be charged and starts up.They are in working conditions.One of the devices (b)(6) has passed final device test 15.April 2019, then the device had a second final device test on 20.May 2021 but with a difference hybrid from 8.September 2020.This must be due to a repair.According to the papers included, a repair has also been ordered on 15.August 2022.One of the devices has a run time on the desk that exceeds 16 hours - this is according to specification.The devices (batteries) are found to be in working order, leakage of battery fluid seems highly unlikely.The devices (batteries) are found to be in working order, leakage of battery fluid seems highly unlikely.Clinical evaluation: battery leakage can in some cases be prevented if the hearing aids are dried out after use by opening the battery door.Further, batteries that are expired are more likely to leak.The user guide includes recommendations on both hearing aid drying and only to use batteries with a remaining shelf life of one year or more.The user guide contains information only to use quality batteries as well as rinsing with lukewarm water if exposed to battery leakage.Risk analysis already included and the residual risk after the risk control measure(s) is acceptable.The above information indicates no need for reporting.The malfunction may not lead to, or might led to, death or a serious injury if it were to recur.This case is considered as a single incident and will be included in regular trending.No actions have been initiated based on this individual event.This is a final report.No further information is expected.
 
Event or Problem Description
It has been reported- batteries are leaking fluids inside casing.No harm to user.The product has been replaced.This is a final report.

Brand Name
GN RESOUND
Common Device Name
HEARING AID, AIR CONDUCTION WITH WIRELESS TECHNOLOGY
Manufacturer (Section D)
GN HEARING A/S
lautrupbjerg 7
ballerup, 2750
DA  2750
Manufacturer Contact
karen frisk
lautrupbjerg 7
ballerup 2750
DA   2750
MDR Report Key15473967
Report Number3005650109-2022-00038
Device Sequence Number14161229
Product Code OSM
UDI-Device Identifier05708296145584
UDI-Public05708296145584
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number20686320
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date09/23/2022
Supplement Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/20/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown